# SDR DALA2019032801986

- Difficulty date: March 27, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 48,961 hours, 32,421 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ON RT CABIN SEAT TRACK STA X = -54 AND Y = 984 AT PAX CAB. SEAT TRACK STA X= -54, STA Y= 984 WAS REPAIRED (PERMANENT REPAIR) PER SRM 53-40-01 PAR. 10 FIG 6 VOL. I. AND DWG SR09530085 REV. D. (LP# 1004981)
